MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; No Match
Model Number CD3369-40C
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a remote transmission for the patient revealed crosstalk was observed on the implantable cardioverter defibrillator (icd).The patient was being monitored remotely.There were no reported patient symptoms or consequences.

Brand Name
QUADRA ASSURA MP ICD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25195155
Report Number2017865-2026-10249
Device Sequence Number10388519
Product Code NIK
UDI-Device Identifier05414734508346
UDI-Public(01)05414734508346(10)A000099957(17)220831
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberCD3369-40C
Device Catalogue NumberCD3369-40C
Device Lot NumberA000099957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA.; QUARTET.; TENDRIL STS.
Patient SexFemale